|riboflavin, carnitine etc. what's the dosage, docs??
Mar 6, 2000
thanks for your good work, I've got a question on the
dosage of the riboflavin...carnitine...coQ...and thiamine
you mentioned to possibly help with facial wasting. I'm
currently on zerit and epivir; completely healthy, muscular and with great numbers, so my doctor is reluctant to change meds. I'm desperate though and have tried megace (nothing but my sex drive changed), and injections of "dermalogin"...expensive and results lasted about 2 weeks. people have begun to wonder what's going on.
additionally, do you think i could change meds without much concern?
your answer will be greatly appreciated.
Response from Dr. Fisher
you could talk to your MD about changing antiretroviral. It is possible that coming off d4t and adding a different nucleoside (I don't know what you have been on before) as well as either a nonnucleoside or a PI might help with the facial wasting. This type of change should not adversely affect control of HIV.
Alvan Fisher, M.D.
- Hairy Tongue After Fisting Worried I Have HIV
- Itchy Rash After Inverted Condom Sign Of HIV AIDS
- Painful Ejaculation After Sex With Sex Worker Worried I Have HIV
- Sinus Infection After Rimming Worried I Have HIV
- Sore Throat After Vaginal Sex With Condom Does It Mean I Have HIV
- Thrush After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.